American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A55) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Xavier Guitart and Marc Masdeu. Continued fractionsin $2$-stage Euclidean quadratic fields. Math. Comp. 82 (2013) 1223-1233.
Abstract, references, and article information   
View Article: PDF

[2] Takao Komatsu. An algorithm of infinite sums representations and Tasoev continued fractions. Math. Comp. 74 (2005) 2081-2094. MR 2164115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Roger Alexander. Index-doubling in sequences by Aitken extrapolation. Math. Comp. 72 (2003) 1947-1961. MR 1986814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. J. van der Poorten, H. J. J. te Riele and H. C. Williams. Corrigenda and addition to ``Computer verification of the Ankeny-Artin-Chowla conjecture for all primes less than $100000000000$''. Math. Comp. 72 (2003) 521-523. MR 1933835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. J. van der Poorten, H. J. J. te Riele and H. C. Williams. Computer verification of the Ankeny--Artin--Chowla Conjecture for all primes less than $100000000000$. Math. Comp. 70 (2001) 1311-1328. MR 1709160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Niklas Broberg. Some examples related to the $abc$-conjecture for algebraic number fields. Math. Comp. 69 (2000) 1707-1710. MR 1659863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. Shiu. Computation of continued fractions without input values . Math. Comp. 64 (1995) 1307-1317. MR 1297479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Browkin and J. Brzeziński. Some remarks on the $abc$-conjecture . Math. Comp. 62 (1994) 931-939. MR 1218341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. W. Lenstra and J. O. Shallit. Continued fractions and linear recurrences . Math. Comp. 61 (1993) 351-354. MR 1192972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. D. Patterson and H. C. Williams. Some periodic continued fractions with long periods . Math. Comp. 44 (1985) 523-532. MR 777283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. C. Williams and G. W. Dueck. An analogue of the nearest integer continued fraction for certain cubic irrationalities . Math. Comp. 42 (1984) 683-705. MR 736461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1